# SDR SWIA201743301

- Difficulty date: April 27, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 14,000 hours, 10,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT BS 280 BETWEEN LBL 9 AND RBL 9 CORRODED.  REPLACED THE FLOORBEAM ANGLE IAW SRM.
